Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Constant nausea after gall bladder removal, no improvement with medicines. Remedy?

sonstant nausea after gallbladder removal and now on so many meds (overtreated) antidepressants anxiety nausea one because of the other she just walks floor lays down sick all day cant stand it say she would rather die than live like this thank god she is a christian no relief and its been nearly 3 yrs she has seen lots of drs
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response

Thank you for the query.

Bile duct obstruction or peptic ulcer can give such constant nausea. It is quite common that what is thought to be gallstones pain after a surgery turns into peptic ulcer pain. This to issues can give similar symptoms. And gallstones surgery does not cure peptic ulcer.
Sometimes the stone gets from the gallbladder to bile ducts. It causes bile ducts obstruction, nausea, abdominal pain (usually radiating to the back). The stool can get white and urine dark.
She should definitely visit her doctor, have abdominal ultrasound, blood work, liver tests (AST,ALT,GGTP,AP) and amylase. If all this tests will be negative, gstroscopy should be next.

Hope this will help.
Answered: Sun, 29 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor